On the solution of equations and variational inequalities with maximal monotone operators
Doklady Akademii Nauk, Tome 247 (1979) no. 6, pp. 1292-1297
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_247_6_a1,
author = {Ya. I. Al'ber},
title = {On the solution of equations and variational inequalities with maximal monotone operators},
journal = {Doklady Akademii Nauk},
pages = {1292--1297},
year = {1979},
volume = {247},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_247_6_a1/}
}
Ya. I. Al'ber. On the solution of equations and variational inequalities with maximal monotone operators. Doklady Akademii Nauk, Tome 247 (1979) no. 6, pp. 1292-1297. http://geodesic.mathdoc.fr/item/DAN_1979_247_6_a1/